Denosumab-induced cutaneous hypersensitivity reaction with distinct clinical and histopathologic findings

Research output: Contribution to journalArticle

Abstract

Cutaneous reactions from targeted biologics are increasingly common. We describe a case of a cutaneous lichenoid drug eruption from the RANK inhibitor denosumab and a previously unreported lymphohistiocytic reaction pattern. The clinical and histopathological details of this case will aid in recognition, diagnosis, and treatment of drug rashes from denosumab.

Original languageEnglish (US)
Pages (from-to)156-158
Number of pages3
JournalJournal of Cutaneous Pathology
Volume45
Issue number2
DOIs
StatePublished - Feb 1 2018

Fingerprint

Hypersensitivity
Lichenoid Eruptions
Drug Eruptions
Skin
Exanthema
Biological Products
Pharmaceutical Preparations
Denosumab

Keywords

  • cutaneous hypersensitivity
  • dermatopathology
  • drug eruption

ASJC Scopus subject areas

  • Pathology and Forensic Medicine
  • Histology
  • Dermatology

Cite this

@article{5496a8cfcbaa4e6c970081047d74c5e9,
title = "Denosumab-induced cutaneous hypersensitivity reaction with distinct clinical and histopathologic findings",
abstract = "Cutaneous reactions from targeted biologics are increasingly common. We describe a case of a cutaneous lichenoid drug eruption from the RANK inhibitor denosumab and a previously unreported lymphohistiocytic reaction pattern. The clinical and histopathological details of this case will aid in recognition, diagnosis, and treatment of drug rashes from denosumab.",
keywords = "cutaneous hypersensitivity, dermatopathology, drug eruption",
author = "King, {Brian J.} and Julia Lehman and {Sartori Valinotti}, Julio",
year = "2018",
month = "2",
day = "1",
doi = "10.1111/cup.13070",
language = "English (US)",
volume = "45",
pages = "156--158",
journal = "Journal of Cutaneous Pathology",
issn = "0303-6987",
publisher = "Wiley-Blackwell",
number = "2",

}

TY - JOUR

T1 - Denosumab-induced cutaneous hypersensitivity reaction with distinct clinical and histopathologic findings

AU - King, Brian J.

AU - Lehman, Julia

AU - Sartori Valinotti, Julio

PY - 2018/2/1

Y1 - 2018/2/1

N2 - Cutaneous reactions from targeted biologics are increasingly common. We describe a case of a cutaneous lichenoid drug eruption from the RANK inhibitor denosumab and a previously unreported lymphohistiocytic reaction pattern. The clinical and histopathological details of this case will aid in recognition, diagnosis, and treatment of drug rashes from denosumab.

AB - Cutaneous reactions from targeted biologics are increasingly common. We describe a case of a cutaneous lichenoid drug eruption from the RANK inhibitor denosumab and a previously unreported lymphohistiocytic reaction pattern. The clinical and histopathological details of this case will aid in recognition, diagnosis, and treatment of drug rashes from denosumab.

KW - cutaneous hypersensitivity

KW - dermatopathology

KW - drug eruption

UR - http://www.scopus.com/inward/record.url?scp=85035227639&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85035227639&partnerID=8YFLogxK

U2 - 10.1111/cup.13070

DO - 10.1111/cup.13070

M3 - Article

C2 - 29076163

AN - SCOPUS:85035227639

VL - 45

SP - 156

EP - 158

JO - Journal of Cutaneous Pathology

JF - Journal of Cutaneous Pathology

SN - 0303-6987

IS - 2

ER -